Initial Boundary-Value Problems for Derivative Nonlinear Schroedinger Equation. Justification of Two-Step Algorithm
Articles
T. Meškauskas
Vilnius University; Institute of Theoretical Physics and Astronomy, Lithuania
F. Ivanauskas
Vilnius University; Institute of Mathematics and Informatics, Lithuania
Published 2002-12-05
https://doi.org/10.15388/NA.2002.7.2.15195
PDF

Keywords

derivative nonlinear Schrodinger equation
initial boundary-value ¨ problem
Backlund transformations
Crank–Nicolson finite difference scheme
convergence and stability of difference schemes

How to Cite

Meškauskas T. and Ivanauskas F. (2002) “Initial Boundary-Value Problems for Derivative Nonlinear Schroedinger Equation. Justification of Two-Step Algorithm”, Nonlinear Analysis: Modelling and Control, 7(2), pp. 69-104. doi: 10.15388/NA.2002.7.2.15195.

Abstract

We investigate two different initial boundary-value problems for derivative nonlinear Schrödinger equation. The boundary conditions are Dirichlet or generalized periodic ones. We propose a two-step algorithm for numerical solving of this problem. The method consists of Bäcklund type transformations and difference scheme. We prove the convergence and stability in C and H1 norms of Crank–Nicolson finite difference scheme for the transformed problem. There are no restrictions between space and time grid steps. For the derivative nonlinear Schrödinger equation, the proposed numerical algorithm converges and is stable in C1 norm.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy

Most read articles by the same author(s)

1 2 > >>